2019
Том 71
№ 6

All Issues

Rozovsky M. I.

Articles: 3
Article (Ukrainian)

Approximation by polyhedral functions in a hausdorff metric

Rozovsky M. I., Storchai V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 121—123

Brief Communications (Russian)

On an integral equation with a singular kernel

Rozovsky M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 219-221

Brief Communications (Russian)

On a Non-linear Integral Equation

Rozovsky M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 1. - pp. 96-98